MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment for an abdominal aortic aneurysm with a maximum diameter of 50mm and was implanted with gore® excluder® aaa endoprostheses (rlt351416/(b)(6), plc231200/(b)(6).At the time of the index procedure the proximal landing zone diameter ranged 31.4mm to 29mm.The right common iliac artery maximum distal landing zone diameter measured 13mm, the right minimal distal landing zone measured 11mm.On (b)(6) 2016, follow-up computed tomography angiography determined the maximum diameter of the aortic aneurysm measured 44mm.On (b)(6) 2017, follow-up computed tomography angiography determined the maximum diameter of the aortic aneurysm measured 47mm.On (b)(6) 2025, a new degenerative right common iliac artery aneurysm (rciaa) was determined and reported to be an ¿event not related to the device or procedure¿.It was reported that the device was still sealing the aortic aneurysm distally, however the proximal neck of the aneurysm had degenerated.It was either a suboptimal neck or new degeneration a type 1a endoleak was seen and the aaa had grown to 7cm.On (b)(6) 2025, the patient underwent reintervention and a received a right iliac limb extension and a four-vessel endovascular aortic aneurysm repair was performed.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23772501
Report Number2017233-2025-06938
Device Sequence Number9710500
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public(01)00733132618484(17)161231
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Catalogue NumberRLT351416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight103 KG